# SDR CA010625030

- Difficulty date: May 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 83 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 9599020135
- Condition: Failed
- Location: Cabin Temp
- Part time: 526 hours, 424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN IN CRUISE THE TEMPERATURE IN THE A/C STARTED TO GET VERY WARM THE ECS SWITCH WAS TURNED TO MANUAL AND TURNED DOWN. IT GOT VERY HOT SO ECS SWITCH WAS TURNED OFF AND BACK ON. THE HEAT THAN WENT TO THE COLD POSITION AND COULD NOT BE ADJUSTED. TRIP CONTINUED HOME WITH JUST THE ELECTRIC HEATERS. THE CONTROL VALVE WAS CHANGED AND EVERYTHING WORKED FINE.
